Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I am having ovex at night. Can i take food after tablet ?

Hi doctor , I am 29 years old, female, married, (Not expect pregnant , not taking any medication) yesterday night I had OVEX 100mg (1 tablet) after dinner. I just want to know is there any restriction on taking foods after taking the tablet? And I feel likes worms are moving around the body, feel uncomfortable  I kindly look for the advices and guidance Thanks you
Asked On : Tue, 2 Aug 2011
Answers:  2 Views:  601
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.

Ovex is antihelmintic tab which is effective against thread worm.

After taking it there will be no any effect on diet.It cause some gastritis other than this it is very safe drug.

You are taking it for worms thats why you have worms like feeling all over body and it is absolutely irrelative..

Otherwise don't worrry.
Answered: Tue, 2 Aug 2011
I find this answer helpful
Homeopath Dr. Anshita Singh Rathore's  Response
Welcome to Healthcaremagic Forum

No there are no restrictions no diet. If you have a worm infestation you should be careful about the water intake, and washing fruits and vegetables throughly, and be careful when you are eating out, in future.

Sensation of worms crawling all over body is not an indication of intestinal worm infestation, rather an indicator of a psychological disturbance or anxiety.


For further queries-
Answered: Wed, 3 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor